# SDR AWXA200600949

- Difficulty date: May 9, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 70,382 hours, 29,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N83341
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5920504 - DURING C11 CHECK DISCOVERED CRACKED, .375 INCHES, INTERCOSTAL FORWARD OF THE NR 4 DOOR STOP FOR THE L2 DOOR.  MAINTENANCE REMOVED AND REPLACED THE INTERCOSTAL FORWARD OF THE NR 4 DOOR STOP FOR THE L2 DOOR IAW CARD M1C3608.
